Full Question: Have you ever heard of low dose birth control pills being given to men to balance hormones that may be linked to migraines? I have been taking them for seven and a half months and it seems that my migraine cycle still is every two or three weeks. I take oxycodone to manage the migraine pain but continue to have the blurred vision, the throwing up, and I can not be around any light or noise of any sort. So I sleep in a closet with a pillow over my head. Benjamin. Answer: Dear Benjamin; No, I have not heard of women’s contraceptives being taken by men to decrease Migraines. That’s a new one on me. I suspect oxycodone may be keeping you in analgesic rebound headache (now called medication overuse headache). A strong suggestion is to find a good Migraine expert for assistance for, hopefully, better treatment. Good luck, John Claude Krusz and Teri Robert If you need to find a headache and Migraine specialist, please see...
Generic Name: OXYCODONE CONCENTRATE SOLUTION - ORAL Pronounced: (OX-i-KOE-done) Oxycodone Oral Uses
This medication is used to help relieve moderate to severe
pain. Oxycodone belongs to a class of drugs known as narcotic (opiate)
analgesics. It works in the brain to change how your body feels and responds to
How To Use Oxycodone Oral
Take this medication by mouth as directed by your doctor.
You may take this drug with or without food. If you have nausea, it may help to
take this drug with food. Ask your doctor or pharmacist about other ways to
decrease nausea (such as lying down for 1 to 2 hours with as little head
movement as possible).
Use the provided medicine dropper to carefully measure the
dose. Do not use a household spoon because you may not get the correct dose. Do
not confuse the dose in milligrams (mg) with the dose in milliliters (mL). You
may mix the dose with a small amount of juice, water, applesauce or pudding.
Alternative Names Overdose - hydrocodone; Overdose - oxycodone; Vicodin overdose; Percocet overdose; Percodan overdose; MSContin overdose; OxyContin overdose Symptoms When you take the correct or prescribed dose of these medicines, side effects may occur. In addition to relieving pain, you may feel drowsy, confused and in a daze, constipated , and possibly nauseous. When you take too much of these medications however, symptoms become much more serious. Symptoms include: Extreme sleepiness Breathing problems Small pupils -- the black circle in the colored part of your eye The first thing that will likely occur is that you will become extremely sleepy. Depending on how much you take, this can range from struggling to stay awake to being completely unconscious -- family members may shake you very hard without waking you up. The most dangerous complication of this type of overdose is the effect on your breathing. A hydrocodone/oxycodone overdose can cause your breathing to slow down, become more sh...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.